# SDR FDEA201008183033

- Difficulty date: August 18, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777*
- Aircraft serial: 37727
- Aircraft time: 28 hours, 9 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: LP767
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT THE R1 DOOR INOP.  R & R R1 EMERGENCY DOOR LIGHT IAW 33-51-04-2.  OPS CHECK GOOD, OK FOR SERVICE.
